# SDR SCNA05017

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 16,542 hours, 6,472 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Discharge
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF TO RSW, CARGO DISCHARGE LIGHT ILLUMINATED FOR 1 HOUR, THEN WENT OUT.  MAINTENANCE ACCOMPLISHED FIM TASK 26-23 TASK 802, NO DISCREPANCIES FOUND.  SYSTEM CHECKS NORMAL.
